# SDR SWIA972566

- Difficulty date: May 12, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 4,262 hours, 6,069 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS AHRS SUPPLIES ERRONEOUS PITCH INFORMATION IN FLIGHT. PITCH VARIES 5 DEGREES NOSE UP AND DOWN. CAPTAINS  FD WONT SYNC TO AIRCRAFT ATTITUDE. REPLACED NR 2 AHRS AS REQUIRED. SYSTEM OPS CHECK GOOD IAW 34-21-02. P/N 622-6190-204, S/N ON 585, S/N OFF 3085.
